# SDR GTIA2014050601290

- Difficulty date: May 6, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 32,747 hours, 15,808 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVER`S SEAT OXYGEN MASK HAS LOOSE HARDWARE.  R & R FIRST OBSERVER OXYGEN MASK IAW AMM 35-12-41. OPS CHECKED GOOD.
